# SDR DALA2021031101393

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION SEAT TRACK -Y1292 BTW FR12 TO FR20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK PER SRM 51-72-11. (1751261)
